# SDR 0201423204

- Difficulty date: May 4, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 00040
- Aircraft time: 41,128 hours, 17,806 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Module
- Part number: PG1152AC03
- Part serial: 98015996
- Condition: Faulty
- Location: Cockpit
- Part time: 5,039 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE FIRST OFFICER'S AIRSPEED INDICATION NEVER EXCEEDED 45 KNOTS.  ABORTED TAKEOFF AT 105 KNOTS.  REPLACED THE LEFT NR 1 AIR DATA MODULE AND NR 2 AIR DATA INERTIAL REFERENCE UNIT.  LEAK AND FUNCTIONAL CHECK OF ALTITUDE, AIRSPEED AND AIR DATA SYSTEM OK.  AFS AND LAND III TEST OK.  AIRCRAFT RETURNED TO SERVICE.
